# SDR DALA2024080207723

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 56,162 hours, 29,292 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Sticking
- Location: Captain'S
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 AFTER LANDING FOUND CAPTAIN TILLER TO BE STICKING OCASSIONALLY BECOMING STUCK DEFLECTED LEFT OR RIGHT. CORRECTIVE ACTION: PER AMM 32-51 PERFORMED OP CHK OF NWS. CHECK OK. (5574646)
